# SDR DXTA200601452

- Difficulty date: June 23, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259052
- Aircraft time: 7,324 hours, 5,064 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 237K232
- Part serial: PF009
- Condition: Failed
- Location: Mlg
- Part time: 71 hours, 58 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWN RT MAIN OUTBOARD TIRE INBOARD RT MAIN + OUTBOARD LT MAIN HAVE FLAT SPOT WITH 6 CORDS SHOWING.  FOUND RT MAIN OUTBOARD TIRE BLOWN, RT MAIN INBOARD TIRE FLAT SPOTTED.  REMOVED & REPLACED W/OVERHAULED UNITS PER H1000 M/M CH 32-40-05, SERVICED PER H1000 M/M CH 12-10-30, FOUND LT MAIN OUTBOARD TIRE FLAT SPOTTED, REMOVED & REPLACED LT MAIN INBOARD & OUTBOARD WITH OVERHAULED UNITS PER H1000 M/M CH 32-40-05, SERVICED PER H1000 M/M CH 12-10-30.
